# SDR SIMA20160208002

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 32,573 hours, 23,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL BULBS INOPERATIVE ON EMER EXIT SIGN BY RT EMER EXIT WINDOW.  RELAMPED EMER EXIT SIGN BY RT EMER EXIT WINDOW IAW AMM 33-51-05.
